# SDR SWAA2022013052048

- Difficulty date: August 11, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 8,823 hours, 3,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5010207
- Part serial: 005741
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #1 SLAT T/E WEDGE LOWER SKIN DELAMINATION CRUSHED CORE 3' X 2'. 1/2' FROM O/B END 3 1/2' FROM T/E AND 2 3/4' FROM LE / REMOVED & REPLACED #1 SLAT PER AMM 27-81-21. P/N OFF 114A5010-207; S/N OFF 005741. P/N ON 114A5010-605; S/N ON 008027.
